# SDR AALA201907019009

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 31,406 hours, 12,444 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Adiru
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS BOTH FLIGHT DIRECTORS BLANK OUT ON TAKEOFF MOMENTARILY, CA RETURNED, FO STAYED BLANK. NO FAULTS NOTED. RIGHT IRS HAD NO POSITION AIRBORNE BUT NO FAULT LIGHT. FO FLIGHT DIRECTOR RETURNED AFTER ENTERING HDG FOR FO. MAINTENANCE REPORTS FFR SHOWS ADIRU(IRU) FAULT #2. MSG 22-11006. ACCOMPLISHED FIM 22-11-00-810-807, ALL CHECKS NORMAL. DFCS BITE CHECK NORMLA. IRU AND FD SYSTEMS CHECK NORMAL.
